They sure make you feel that way, esp. when they wear off. Well, some things I noticed was that my hair looks more overall gray and thinner on plaquenil, but that is likely due to bleaching and spread of my vitiligo through my insistent use of hair dye to cover it.
As for wrinkles--skin hair and nail vits help. Hormones make a big difference. Estrogen seems to make you have less wrinkles and look younger, in myself and people I know. Your hormones might be out of balance. A really good treatment for wrinkles is to take a vitamin A gelcap and poke a hole in it and squeeze out the oil and put it on your wrinkles. I also use an elastin and collagen cream daily when Im' not using something medicated. There are lots of cheap moisturers that are really good these days.
Prednisone has made my face puffyand fuzzy, and then theres the rash and spidering. But makeup and hair removal does wonders.
Then I slouch because my spine is so curved and messed up. and pain makes you look old.
I see an ob/gyn who is a wellness doctor. She regulates my hormones and vitamins and provides dietary guidance. It helps.
Just plain having energy can make a big difference too. the old young as a you feel thing. Sometimes I need a change. I went to dying my hair darker instead of lighter so I wouldn't have to do it as much, and it really helped, as did a haircut and some new clothes. But right now I look old, I'm just so worn out.
You might try the wellness doc if you feel up to it. You might have some deficiencies.
Maybe its just the meds and disease wearing you down a little. This isn't much of a cheer up reply, but I know how you feel. My grey roots are gleaming right now and I don't have the energy to do anything about it.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids